# SDR UPS06246868

- Difficulty date: May 5, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI ON REMOVAL OF FRAME AT BS 540 INTERCOSTAL AT BS 520-540 IS CRACKED PLS.  REPAIR/REPLACE AS REQUIRED.  REMOVED CRACKED INTERCOSTAL AT BS 520-540 IAW SRM 51-30-2.  FABRICATED INTERCOSTAL IAW SRM 51-20-1 FIG 7.  INSTALLED INTERCOSTAL IAW SRM 51-30-02 & AAAE EO 2006-024-006.
